MDMA induced nausea

Posted by in Adverse effects, Doctor X files

 

Had a search around but couldnt find the answers i was looking for.

When taking MDMA i’ve noticed some of my friends always feel very nauseous. All of them have stopped taking it now as they say it just doesnt agree with them anymore. Some just feel sick, others are getting sick constantly for several hours. Some drink alcohol, others dont, so i dont think its alcohol related. The mdma is also clean and of high quality

I’ve read about special nausea drugs, which are prescribed to cancer patients, working for people who have this common problem with taking mdma, but acquiring these drugs seem a bit too far for the sake of wanting to be able to take mdma without being sick.

Maybe you can explain to me what it is that is causing some people to be sick and is there an easy or over the counter way of preventing this from happening?

 

 

Feeling sick is a common, unpleasant adverse effect related to MDMA. This is related to serotoninergic receptors in stomach, and this is an effect inherent to the substance. As any other adverse effect, some people are more susceptible than others.

Taking MDMA with empty stomach works for some persons, for others a soft meal is better. In general, hard heavy meals make this symptom worse.

In general, alcohol combination worsens symptoms.

For some people, rectal administration is the best way to avoid this problems. It may seem funny or bizarre but, as far as I know, is one of the best ways to avoid feeling sick in sensitive persons.

 

Pin It on Pinterest